A lot of people tried Viagra as it’s probably the best known treatment for ED (Erectile Dysfunction) but then switched to alternative forms of oral treatment because of the side effects they experienced. I think I must be lucky because I only suffer one, relatively minor, side effect. I get no nasal congestion, no flushing of the cheeks, no headaches, and no aches on the joints or muscles. All I experience is the visual side effect of an off over-tinting of blues and greens. The best way to describe it is like looking at a child’s colouring book where the blues and greens are just a little to garish and unrealistic. If you look at a bright blue coloured object next to, say, a red one, I get the effect of a assort of thin black border between the objects, and the blue object seems slightly closer, like one of those old 1970’s 3D film where the technology was pretty primitive.
I asked my doctor about the effect and he said that a number of people experience a relatively mild transient (ephemeral) change in the inner and outer retinal function. My GP asked if the visual effect lasted long- I said, no, it was gone about three to four hours after taking a pill. He asked if it caused me problems, could I still distinguish between the colours of traffic lights, or any machinery that used colour indicators. The answer to that was no. I said it was more a sort of temporary curio, and in no way an impairment to my daily visual working, or leisure life. It was just.. there. I always got the effect, but it wasn’t getting stronger or longer-lasting. Therefore it was not troubling, and was completely out-weighed by the great effect the ED treatment had on my sex life.I did try some of the other oral treatments but found one of them to give me a mild headache, while the other didn’t seem to give me as hard an erection as I was used to with these sort of treatment. My conclusion (and that of my doctor’s) was that I should continue with the blue lozenge. And I do!